Yes, you can overdose on Advil . An overdose of Advil can cause damage to your stomach or intestines. AnswerParty my friend.
Non-steroidal anti-inflammatory drugs
The term drug overdose (or simply overdose or OD) describes the ingestion or application of a drug or other substance in quantities greater than are recommended or generally practiced. An overdose may result in a toxic state or death.
The word "overdose" implies that there is a common safe dosage and usage for the drug; therefore, the term is commonly only applied to drugs, not poisons, though even certain poisons are harmless at a low enough dosage.
Nonsteroidal anti-inflammatory drugs, usually abbreviated to NSAIDs // EN-sed—but also referred to as nonsteroidal anti-inflammatory agents/analgesics (NSAIAs) or nonsteroidal anti-inflammatory medicines (NSAIMs)—are a class of drugs that provide analgesic and antipyretic (fever-reducing) effects, and, in higher doses, anti-inflammatory effects.
The term nonsteroidal distinguishes these drugs from steroids, which, among a broad range of other effects, have a similar eicosanoid-depressing, anti-inflammatory action. As analgesics, NSAIDs are unusual in that they are non-narcotic and thus are used as a non-addictive alternative to narcotics.
In journalism, a human interest story is a feature story that discusses a person or people in an emotional way. It presents people and their problems, concerns, or achievements in a way that brings about interest, sympathy or motivation in the reader or viewer.
Human interest stories may be "the story behind the story" about an event, organization, or otherwise faceless historical happening, such as about the life of an individual soldier during wartime, an interview with a survivor of a natural disaster, a random act of kindness or profile of someone known for a career achievement.